The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Manuscripta Mathematica.
( Vol. 95 NO.4 / (1998))
On the proof of Humbert's volume formula
Fritz Grunewald, Stefan Kuhnlein,
Pages. 431-436
Abstract We close a gap in Humbert's classical calculation of the volume of the
quotient of three-dimensional hyperbolic space by $SL_2$ over the ring of
integers of an imaginary quadratic number field.
Contents 1. Introduction
2. A cutoff-argument
3. The proof of (2.1)
Key words
Mathmatical Subject Classification 11F06, 11H06, 11S40